Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

On the 7th of September I was prescribed the contraceptive

On the 7th of September I was prescribed the contraceptive pill ‘Lenest 30 ED’. On the 8th of September (Friday) I started my period. I took the pill for friday, which happened to be a green inactive pill. The pills after Friday were all white active pills. I read online that pregnancy protection begins after seven days of taking the active pills, but then read that pregnancy protection begins if you start your active pills within five days of starting your period. On the seventh day of taking my active pill (taken at 8:00am) I had unprotected sex (around 4pm). No ejaculation occurred. I was worried though and to be safe, on the 17th i took the morning after pill. Everything was fine, but last Thursday, 27th of September, I started to experience light brown bleeding. I was still taking the active hormonal pills. The bleeding is changing from red to brown and hasn’t stopped even today, the 5th of October. What should I do? It is really worrying me.
Mon, 8 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
On the 7th of September I was prescribed the contraceptive